# SDR O2GA2020102987201

- Difficulty date: October 23, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N872UP
- Make and model: Beech B300
- Aircraft serial: FL1066
- Aircraft time: 2,721 hours, 2,236 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 1013646741
- Part serial: 52338071005
- Condition: Intermittent
- Location: Fire Detection
- Part time: 2,721 hours, 2,236 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ENGINE FIRE ANNUNCIATIONS ON INITIAL CLIMB.  BOTH ANNUNCIATORS EXTINGUISHED WITHIN 4 SECONDS.  EMERGENCY DECLARED AND DIVERTED TO KFRG.  LANDING UNEVENTFUL.  UPON SHUTDOWN NO EVIDENCE OF FIRE WAS PRESENT.  MAINTENANCE REPLACED THE ENGINE FIRE MONITOR PCB.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
